# SDR CA030704003

- Difficulty date: June 23, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 1,528 hours
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Motor
- Condition: Burned
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE STARTER MOTOR WAS BURNED,
